Bulletin of the American Mathematical Society

Note on normal numbers

Arthur H. Copeland and Paul Erdös

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 10 (1946), 857-860.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183509721

Mathematical Reviews number (MathSciNet)
MR0017743

Zentralblatt MATH identifier
0063.00962

Citation

Copeland, Arthur H.; Erdös, Paul. Note on normal numbers. Bull. Amer. Math. Soc. 52 (1946), no. 10, 857--860. https://projecteuclid.org/euclid.bams/1183509721


Export citation